Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 13, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at May 18, 2013, 4:17 PM MDT for Morrill County, Nebraska. It was in force for 43 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2013, 4:17 PM MDT (22:17 UTC)
- Expired
- May 18, 2013, 5:00 PM MDT
- In force
- 43 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Morrill County, NE
The radar
The Cheyenne radar (KCYS), 177 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 4:45 PM MDT | FUNNEL CLOUD | 14 Ne Bridgeport, NE | WELL DEFINED CONE FUNNEL WITH SEVERE THUNDERSTORM NORTHEAST OF BRIDGEPORT. |
| May 18, 4:53 PM MDT | FUNNEL CLOUD | 9 N Broadwater, NE | BASE OF FUNNEL 40-50 FEET OFF GROUND. |
| May 18, 4:58 PM MDT | TORNADO | 10 N Broadwater, NE | |
| May 18, 5:01 PM MDT | TORNADO | 9 N Broadwater, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 1:42 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.3 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1531 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 568 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
422
WUUS55 KCYS 182217
SVRCYS
NEC123-182300-
/O.NEW.KCYS.SV.W.0013.130518T2217Z-130518T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
417 PM MDT SAT MAY 18 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 500 PM MDT
* AT 414 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF THE INTERSECTION OF HIGHWAY 385 AND 92...AND MOVING NORTH AT 15
MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL MORRILL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4200 10299 4196 10268 4158 10271 4171 10309
TIME...MOT...LOC 2218Z 201DEG 11KT 4170 10289
HAIL...1.50IN
WIND...60MPH
$$
GRIFFITH1 follow-up statement
933 WWUS55 KCYS 182248 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 448 PM MDT SAT MAY 18 2013 NEC123-182258- /O.CAN.KCYS.SV.W.0013.000000T0000Z-130518T2300Z/ MORRILL NE- 448 PM MDT SAT MAY 18 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORRILL COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM WARNING THAT PROMPTED THE WARNING HAS BEEN UPGRADED TO A TORNADO WARNING. HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4200 10299 4196 10268 4158 10271 4171 10309 TIME...MOT...LOC 2248Z 201DEG 11KT 4179 10285 $$ GRIFFITH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 2:12 PM MDT, 2 hours 5 minutes earlier.
Area forecast discussion, May 18, 2:12 PM MDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 212 PM MDT SAT MAY 18 2013 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 1236 PM MDT SAT MAY 18 2013 18Z SURFACE ANALYSIS SHOWED SIGNIFICANT MOISTURE POOLING IN THE NEBRASKA PANHANDLE WITH MOST LOCATIONS OBSERVING DEW POINTS IN THE 50S. DRIER AIR JUST TO THE WEST OF THE WYOMING STATE LINE. THIS BOUNDARY SHOULD BE THE FOCAL POINT FOR STRONG CONVECTION AS THE AFTERNOON PROGRESSES. SPC HAS THIS AREA IN SLIGHT RISK AND WOULD NOT BE SURPRISED TO SEE WATCH LATER TODAY. CURRENT LAPS DATA SHOWING CAPE VALUES ALREADY OVER 1500 IN THE PANHANDLE WITH SOME AREAS OVER 3000.LIFTED INDEX OF MINUS 6. RADAR BEGINNING TO SHOW STORMS DEVELOPING IN WESTERN CARBON COUNTY AND IN NORTHERN PLATTE COUNTY. LIGHTNING DETECTION SHOWING SOME STRIKES WITH THIS ACTIVITY. STORMS THAT DEVELOP THIS AFTERNOON AND EVENING GENERALLY EAST OF INTERSTATE 25 AND ESPECIALLY IN THE PANHANDLE DEFINITELY SHOULD BE CAPABLE OF PRODUCING LARGE HAIL AND STRONG WINDS. IN EXTREME EASTERN AREAS OF THE CWA AN ISOLATED TORNADO WOULD NOT BE OUT OF THE QUESTION. STORMS WILL CONTINUE THIS EVENING AND SHOWERS PERSIST OVERNIGHT. COOLER TEMPERATURES EXPECTED BOTH SUNDAY AND MONDAY AS UPPER TROUGH MOVES ACROSS THE REGION. THIS SYSTEM SHOULD KEEP THE THE AREA UNSETTLED AND WILL CONTINUE CHANCES OF RAIN IN THE FORECAST. .LONG TERM...(MONDAY NIGHT THROUGH SATURDAY) ISSUED AT 1241 PM MDT SAT MAY 18 2013 UPPER TROUGH OVER THE CENTRAL CONUS WILL CONTINUE TO BRING WRAPAROUND RAIN SHOWERS TO MUCH OF THE FORECAST AREA MONDAY NIGHT THROUGH TUESDAY WITH CONTINUED COOLER TEMPERATURES. SHORTWAVE RIDGING WILL BUILD OVERHEAD FOR WEDNESDAY WITH WARMER BUT MUCH DRIER CONDITIONS...EXCEPT FOR A SLIGHT CHANCE FOR THUNDERSTORMS OVER THE MOUNTAINS OUT WEST. FLOW ALOFT WILL RETURN TO A MORE SOUTHWESTERLY COMPONENT FOR THE END OF THE WEEK INTO THE WEEKEND WITH INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS TO MUCH OF THE FORECAST AREA. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY MORNING) ISSUED AT 1241 PM MDT SAT MAY 18 2013 AN UPPER LEVEL DISTURBANCE WILL MOVE OVER THE FORECAST AREA TODAY AND WILL INITIATE A MORE WIDESPREAD THUNDERSTORM OUTBREAK FOR THIS AFTERNOON. STORMS ALREADY OCCURRING OVER WESTERN CARBON COUNTY WILL INCREASE IN COVERAGE TO THE EAST THROUGH THE AFTERNOON...WITH SOME STORMS OVER THE WESTERN NEBRASKA EXPECTED EXPECTED TO BECOME SEVERE WITH VERY STRONG DOWNDRAFT WINDS...LARGE HAIL...AND HEAVY RAIN THE MAIN THREATS AFTER 22Z. STORMS OVER SOUTHEAST WYOMING WILL ALSO PRODUCE STRONG DOWNDRAFT WINDS ALONG WITH SMALLER HAIL. MVFR TO BRIEF IFR CONDITIONS WILL LIKELY OCCUR IN THE STORMS...ESPECIALLY ACROSS THE NEBRASKA SITES. SHOWERS AND THUNDERSTORMS WILL LINGER INTO TONIGHT ACROSS THE EASTERN HIGH PLAINS...AND WILL STEADILY DISSIPATE THROUGH THE OVERNIGHT PERIOD. GUSTY NORTHWEST WINDS WILL THEN OVERSPREAD THE FORECAST AREA EARLY SUNDAY MORNING...WITH RAIN SHOWERS AND MVFR CIGS EXPECTED IN THE NORTHERN PANHANDLE. && .FIRE WEATHER... ISSUED AT 1241 PM MDT SAT MAY 18 2013 NO FIRE WEATHER CONCERNS AS UNSETTLED WEATHER SHOULD KEEP THE RELATIVE HUMIDITIES ABOVE CRITICAL VALUES. TEMPERATURES WILL BE COOLER AND CHANCES OF PRECIPITATION WILL CONTINUE THROUGH MONDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...GRIFFITH LONG TERM...RJM AVIATION...RJM FIRE WEATHER...GRIFFITH
Hazardous weather outlook, May 18, 1:55 PM MDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 155 PM MDT SAT MAY 18 2013 WYZ101>119-191715- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1111 AM MDT SAT MAY 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED EAST OF THE LARAMIE RANGE THIS AFTERNOON AND EVENING...WITH ISOLATED THUNDERSTORMS FURTHER WEST TOWARDS LARAMIE AND RAWLINS. SOME OF THESE THUNDERSTORMS MAY BECOME STRONG...WITH GUSTY WINDS AND SMALL HAIL POSSIBLE. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...BUT IS POSSIBLE IN AREAS CLOSE TO THE NEBRASKA BORDER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS ARE EXPECTED SUNDAY AND MONDAY ACROSS SOUTHEAST WYOMING...ESPECIALLY ALONG AND EAST OF THE LARAMIE RANGE. AFTER A BRIEF BREAK IN THE ACTIVITY ON TUESDAY...THUNDERSTORMS WILL RETURN TO THE REGION ON WEDNESDAY THROUGH THE END OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION MAY BE POSSIBLE THIS AFTERNOON AND EVENING GENERALLY EAST OF INTERSTATE 25. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-191715- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 155 PM MDT SAT MAY 18 2013 ...TORNADO WATCH 170 IN EFFECT UNTIL 10 PM MDT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR ON SATURDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SATURDAY AFTERNOON AND EVENING OVER THE NEBRASKA PANHANDLE. THESE SEVERE THUNDERSTORMS MAY RESULT IN LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO IS NOT OUT OF THE QUESTION EAST OF HIGHWAY 385. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY AND MONDAY ACROSS WESTERN NEBRASKA. ALTHOUGH SMALL HAIL AND GUSTY WINDS ARE POSSIBLE...SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION WILL MOST LIKELY BE NEEDED ACROSS THE PANHANDLE THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE GRIFFITH
In the hours before
Special weather statement, May 18, 2:47 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 247 PM MDT SAT MAY 18 2013 WYZ102-108-182115- GOSHEN COUNTY WY-NIOBRARA COUNTY WY- 247 PM MDT SAT MAY 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NIOBRARA AND NORTHERN GOSHEN COUNTIES UNTIL 315 PM MDT... AT 246 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF JAY EM...OR 17 MILES SOUTH OF LUSK...MOVING NORTH AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LUSK... RAWHIDE BUTTES... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4293 10440 4283 10406 4241 10436 4248 10459 TIME...MOT...LOC 2047Z 202DEG 15KT 4253 10443 GRIFFITH
Special weather statement, May 18, 3:38 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 338 PM MDT SAT MAY 18 2013 NEZ054-055-182215- CHEYENNE NE-KIMBALL NE- 338 PM MDT SAT MAY 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIMBALL AND SOUTHWESTERN CHEYENNE COUNTIES UNTIL 415 PM MDT... AT 337 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF POTTER...OR 18 MILES WEST OF SIDNEY...MOVING NORTH AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF SOUTHEASTERN KIMBALL AND WESTERN CHEYENNE COUNTIES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4100 10346 4119 10347 4120 10316 4101 10317 TIME...MOT...LOC 2139Z 171DEG 13KT 4109 10331 MAZUR
Special weather statement, May 18, 3:51 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 351 PM MDT SAT MAY 18 2013 NEZ002-182245- DAWES NE- 351 PM MDT SAT MAY 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DAWES COUNTY UNTIL 445 PM MDT... AT 346 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF CRAWFORD...OR 26 MILES SOUTHWEST OF CHADRON...MOVING NORTH AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WHITNEY LAKE... WHITNEY... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4290 10333 4280 10298 4246 10324 4251 10345 TIME...MOT...LOC 2151Z 202DEG 11KT 4256 10332 GRIFFITH
Local storm report, May 18, 4:01 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
401 PM MDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 14 SSE CRAWFORD 42.50N 103.31W
05/18/2013 E0.75 INCH DAWES NE TRAINED SPOTTER
&&
GCLAYCOMLocal storm report, May 18, 4:04 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
404 PM MDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM HAIL CRAWFORD 42.69N 103.41W
05/18/2013 E0.75 INCH DAWES NE TRAINED SPOTTER
&&
GCLAYCOMLocal storm report, May 18, 4:09 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
409 PM MDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL 14 SSE CRAWFORD 42.50N 103.31W
05/18/2013 E1.00 INCH DAWES NE TRAINED SPOTTER
NICKEL TO QUARTER SIZED HAIL. HAIL HAS ENDED.
&&
GCLAYCOMThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 10:47 PM MDT | Special Weather Statement | CYS | Box Butte | 43 min |
| May 18, 2:54 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 51 min |
| May 18, 3:38 PM MDT | Special Weather Statement | CYS | Cheyenne | 37 min |
| May 18, 3:50 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Kimball | 40 min |
| May 18, 3:51 PM MDT | Special Weather Statement | CYS | Dawes | 54 min |
| May 18, 3:55 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 50 min |
| May 18, 4:12 PM MDT | Tornado Warning | CYS | Dawes | 33 min |
| May 18, 4:14 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 46 min |
| May 18, 4:18 PM MDT | Special Weather Statement | CYS | Cheyenne | 27 min |
| May 18, 4:23 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Kimball | 52 min |
| May 18, 4:35 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Kimball | 40 min |
| May 18, 4:45 PM MDT | Tornado Warning | CYS | Morrill | 30 min |
| May 18, 5:10 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 20 min |
| May 18, 5:13 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Morrill | 47 min |
| May 18, 5:23 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill | 52 min |
| May 18, 5:33 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 27 min |
| May 18, 5:38 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 52 min |
| May 18, 5:52 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 38 min |
| May 18, 5:56 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Morrill | 34 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.